# SDR KCSA2015102814

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 73,718 hours, 12,886 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY MAIN DECK FOWARD CARGO FIRE WARNING OCCURED DURING DESCENT THROUGH FL 210 SENT ACM'S TO VERIFY NO FIRE OR SMOKE NOTICED.  CONTINUED TO DESTINATION.  PERFORMED CMC FIRE WARNING TEST IAW MM 26-10-00, OPS CHECKS GOOD, NO DEFECTS NOTED.
